JOURNAL ARTICLE
REVIEW

Drug-induced lung injury

Jeremy J Erasmus, H Page McAdams, Santiago E Rossi
Seminars in Roentgenology 2002, 37 (1): 72-81
11987768
Lung injury is an increasing cause of morbidity and mortality in patients treated with cytotoxic and noncytotoxic drugs. Prompt diagnosis is important because early drug-induced lung injury will often regress with the cessation of therapy. Diagnosis requires a high index of suspicion because infection, radiation pneumonitis, and recurrence of the underlying disease can manifest clinically and radiologically in a similar manner. Because the lungs have only a limited number of histopathologic responses to injury, including pulmonary edema/diffuse alveolar damage, NSIP, BOOP, EP, and pulmonary hemorrhage, knowledge of these manifestations and the corresponding radiologic manifestations can often be useful in suggesting a diagnosis of drug-induced lung injury. An understanding of the drugs most commonly associated with lung injury can also facilitate diagnosis.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
11987768
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.